# SDR UPS06447511

- Difficulty date: July 7, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B0484363
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT RT STA 1500 STRINGER 29 TIE CLIP FOUND CORRODED.  CORROSION BLEND OUT 0.017" BY 1/2" BY 2".  AFT CARGO COMPT RT STA 1500 STR 29 TIE CLIP REPLACED AS PER SRM 51-10-01 PG 9.
